Possible Deslanoside‐Induced Left Posterior Fascicular Ventricular Tachycardia: A Case Report

Read full text
Authors: Zhang Wenjun, Chen Yao
Cited by: 1
References: 9

Abstract

Cardiac glycosides, including Deslanoside, are widely used for ventricular rate control in atrial fibrillation (AF). We report a 73-year-old man with paroxysmal AF and no structural heart disease who developed left posterior fascicular ventricular tachycardia (LPFVT) shortly after intravenous Deslanoside administration. A close temporal relationship was observed between drug administration and arrhythmia onset, with a shorter latency following a second intravenous dose. These findings suggest that Deslanoside may have facilitated LPFVT. This case highlights that cardiac glycosides, while effective for rate control, may occasionally precipitate Purkinje-related ventricular tachycardia.

Fields of Study & Subjects

Cardiac electrophysiology and arrhythmias Cardiac Arrhythmias and Treatments Atrial Fibrillation Management and Outcomes

Publication details

Journal / source
Annals of Noninvasive Electrocardiology
Publisher
Wiley
Volume
31
Issue
3
Pages
e70166–e70166
Publication date
28 March 2026
Language
EN